# SDR SWAA2021091498251

- Difficulty date: July 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME AT BS 312 ON FWD UPPER CORNER OF FWD ENTRY DOOR CUT OUT AT PASSENGER CABIN ; 2021-341940 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [03] PERFORMED REPAIR ON FRAME AT BS 312 ON FWD UPPER CORNER OF FWD ENTRY DOOR CUT OUT AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 CYC INSPECTION THRESHOLD; 12;000 CYC REPEAT HFEC; [04] TASK CARD COMPLETED  RII
